# SDR SWAA2024051475544

- Difficulty date: April 16, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N8571Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36957
- Aircraft time: 19,527 hours, 9,966 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 727h-727i
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ZEE BETWEEN BS 727H TO BS 727I AND RBL 21 AFT CARGO COMPARTMENT.   REPLACED SUPPORT ZEE SECTIONS AND SPLICE SIDEPLATE LOCATED BTW BS 727 TO BS 767 AND RBL 21 WL 156 AFT CARGO COMPARTMENT IAW B737-800 SRM 51-40-02 DWG 146A7500 ;SHEET 233; REV -.
